Anomalous Pauli electron states for magnetic fields with tails

P. Exner, Masao Hirokawa, O. Ogurisu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider a two-dimensional electron with an anomalous magnetic moment, g > 2, interacting with a nonzero magnetic field B perpendicular to the plane which gives rise to a flux F. Recent results about the discrete spectrum of the Pauli operator are extended to fields with the O(r-2-δ) decay at infinity: we show that if \F\ exceeds an integer N, there is at least N + 1 bound states. Furthermore, we prove that weakly coupled bound states exist under mild regularity assumptions also in the zero flux case.

Original languageEnglish
Pages (from-to)103-114
Number of pages12
JournalLetters in Mathematical Physics
Volume50
Issue number2
DOIs
Publication statusPublished - Oct 2 1999

Fingerprint

electron states
Bound States
Anomalous
Tail
Magnetic Field
Electron
Discrete Spectrum
Magnetic Moment
magnetic fields
regularity
Perpendicular
infinity
integers
Exceed
magnetic moments
Regularity
Infinity
Decay
operators
Integer

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Anomalous Pauli electron states for magnetic fields with tails. / Exner, P.; Hirokawa, Masao; Ogurisu, O.

In: Letters in Mathematical Physics, Vol. 50, No. 2, 02.10.1999, p. 103-114.

Research output: Contribution to journalArticle

@article{a4dc49db9570407ab0d0a268e893bc5b,
title = "Anomalous Pauli electron states for magnetic fields with tails",
abstract = "We consider a two-dimensional electron with an anomalous magnetic moment, g > 2, interacting with a nonzero magnetic field B perpendicular to the plane which gives rise to a flux F. Recent results about the discrete spectrum of the Pauli operator are extended to fields with the O(r-2-δ) decay at infinity: we show that if \F\ exceeds an integer N, there is at least N + 1 bound states. Furthermore, we prove that weakly coupled bound states exist under mild regularity assumptions also in the zero flux case.",
author = "P. Exner and Masao Hirokawa and O. Ogurisu",
year = "1999",
month = "10",
day = "2",
doi = "10.1023/A:1007679721268",
language = "English",
volume = "50",
pages = "103--114",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Anomalous Pauli electron states for magnetic fields with tails

AU - Exner, P.

AU - Hirokawa, Masao

AU - Ogurisu, O.

PY - 1999/10/2

Y1 - 1999/10/2

N2 - We consider a two-dimensional electron with an anomalous magnetic moment, g > 2, interacting with a nonzero magnetic field B perpendicular to the plane which gives rise to a flux F. Recent results about the discrete spectrum of the Pauli operator are extended to fields with the O(r-2-δ) decay at infinity: we show that if \F\ exceeds an integer N, there is at least N + 1 bound states. Furthermore, we prove that weakly coupled bound states exist under mild regularity assumptions also in the zero flux case.

AB - We consider a two-dimensional electron with an anomalous magnetic moment, g > 2, interacting with a nonzero magnetic field B perpendicular to the plane which gives rise to a flux F. Recent results about the discrete spectrum of the Pauli operator are extended to fields with the O(r-2-δ) decay at infinity: we show that if \F\ exceeds an integer N, there is at least N + 1 bound states. Furthermore, we prove that weakly coupled bound states exist under mild regularity assumptions also in the zero flux case.

UR - http://www.scopus.com/inward/record.url?scp=0007376244&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007376244&partnerID=8YFLogxK

U2 - 10.1023/A:1007679721268

DO - 10.1023/A:1007679721268

M3 - Article

AN - SCOPUS:0007376244

VL - 50

SP - 103

EP - 114

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 2

ER -